You are not logged in.


Unread posts
  • "devchick" started this thread

Posts: 379

Reg: Apr 12th 2008

Location: East Anglia

  • Send private message

1

Sunday, March 27th 2011, 10:10am

Prednisolone - night sweats?

Hi

I am in the taper down process of steroids. Has anyone else suffered from bad night sweats? They are really bad. So bad I am having to change clothes in middle of night because I'm completely drenched!

I was suffering from bad insomnia earlier on with these tablets but this seems to be better now. I just now get woken up by these night sweats. Two episodes last night alone.

I am down to 2 tablets a day and am kind of wondering if these are getting worse the less I am taking.

It would really help to know if these are linked to the steroids and will stop once I am completely off them. I am getting such bad nights sleep I am wondering how I could manage being on these for 3 months if i am fortunate enough to ever get a bfp.

Thanks
6 cycles all BFN.
One last immune cycle - July 2011
06/12 - :girl:

Baby Isobel arrived on 16/04. Life is complete :hugs:

BraveGirl

Superstar

  • "BraveGirl" is no longer a member of FZ

Posts: 4,378

Reg: Feb 15th 2008

Location: Wakefield

Children: One on the way.

  • Send private message

2

Sunday, March 27th 2011, 10:35am

Hi there it sounds like the steroids. I was on them for months and they are not nice drugs, but they do work.

Are you taking them the moment you wake up? I had them on my bedside table and did just that which helped a bit.
IVF 1 :BFP: baby5 in heaven 6 weeks
IVF 5 :BFP: Immune protocol Care Sheffield
Oscar Miles arrived 15 April 2011 weighing 6lbs 14oz
My Diary

Maria72

MODERATOR

    Italy

Posts: 13,772

What's Up?
ohffs

Thanks: 105 / 45

  • Send private message

3

Sunday, March 27th 2011, 10:42am

As Bravegirl says steroids are powerful drugs, with awful side effects but they work!
Steroids affect your sleep. You should try to avid them after 2 pm. Take them first thing.

ruthie

Superstar

  • "ruthie" is no longer a member of FZ

Posts: 3,607

Reg: Aug 31st 2008

Location: Cornwall

Children: 3 angels looking after us.

  • Send private message

4

Sunday, March 27th 2011, 6:52pm

Did you have the night sweats the whole time you were on them? A common cause of night sweats is the drop in progesterone levels that you will now have coming off your progesterone support. I didn't get night sweats with steroids but they have so many side effects that everyone's experience is different. If it's related to the progesterone and not the steroids it should only last a few days.
The other thing to bear in mind is that you can probably stop them now anyway. I'm assuming you're on prednisolone 5mg tabs in which case you're on 10mg in total now. Ideally you would taper them further but from 10mg you can stop dead anyway if you need to, so if you think it is the pred and not the progesterone then check with your clinic but you can prob stop the pred immediately if necessary.

xxxx

  • "devchick" started this thread

Posts: 379

Reg: Apr 12th 2008

Location: East Anglia

  • Send private message

5

Sunday, March 27th 2011, 11:51pm

Thanks BG, Maria and Ruthie

Today I have dropped down to 10mg. I take this for 3 days then take it every other day for three days then I'm done.

So fingers crossed not much longer for night sweats!!! I wouldn't mind so much if the treatment had worked. Now just want to be drug-free for a few months to get my body back in shape.

Ahh well. Roll on 3 months and I'll be back on all the immune drugs and hopefully it will work this time!

Thanks for your words of support.
6 cycles all BFN.
One last immune cycle - July 2011
06/12 - :girl:

Baby Isobel arrived on 16/04. Life is complete :hugs:

  • "devchick" started this thread

Posts: 379

Reg: Apr 12th 2008

Location: East Anglia

  • Send private message

6

Sunday, March 27th 2011, 11:54pm

Ps. Sorry Ruthie I didn't answer your question! I have had these night sweats the whole time as far as I can remember - hmm. I finished progesterone a week ago now and have started and finished my af so am pretty sure my hormone levels are now back to normal and it's just the steroids giving me this side effect.
6 cycles all BFN.
One last immune cycle - July 2011
06/12 - :girl:

Baby Isobel arrived on 16/04. Life is complete :hugs:




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE